# SDR AMCR200300003

- Difficulty date: August 12, 2003
- Submitted: August 12, 2003
- Operation: General aviation
- Aircraft: N279DV
- Make and model: Cirrus SR22
- Aircraft serial: 0196
- Aircraft time: 212 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 10332002
- Part serial: NSN
- Condition: Loose
- Location: Aileron
- Part time: 212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PILOT'S PREFLIGHT, NOTICED THE RIGHT AILERON, INBOARD SIDE, HAVING EXCESSIVE PLAY. FURTHER INSPECTION REVEALED THAT THE TWO BOLTS (AN4-12A)HOLDING THE INBOARD AILERON HINGE AND THE OUTBOARD FLAP HINGE WERE LOOSE. THIS ALLOWED THE AILERON HINGE BRACKET TO MOVE UP AND DOWN ABOUT 3/16". THE NUTS WERE TORQUE-SEAL STRIPED. MAINTENANCE RE-TORQUED THE NUTS AND DID A RIGGING CHECK. NO FURTHER ACTION REQUIRED. THE LEFT WING WAS INSPECTED AND THE HARDWARE WAS FOUND TO BE TIGHT.
